My name is Neha and I am 25 years old. I have hypothyroid since the age of 9 and I am currently on 125 mg of thyroxin.
I have been experincing depression and change in my behaviour and personality. I am facing chronic depression
I have tried methods to overcome this fatigue and feeling of helplessness such as exercise meditation etc. But somehow I find myself in this situation over and over again .
Currently I have taken leaves from my work in order to prepare for an exam which is on 7th of August and for last one week I am in acute helplessness . I am oversleeping or continuously watching TV and feeling absolutely strange. Before this one week I was very enthusiastic for about one month and kept on studying hard.
Please advice me
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hi, you seem to be having mood swings according to what you have written. This may be Bipolar disorder in which you have periods of extreme enthusiasm, decreased sleep followed by periods of extreme despondency or feeling helpless or hopeless.
This needs proper evaluation by a Psychiatrist.
Is your hypothyroidism in control? Please check if your T3, T4 and TSH levels are within normal range.
Currently, you seem stressed by the upcoming exam. You can continue Yoga, breathing techniques that you already know. Fix a time for study, visualise that you are doing well in the exam to keep yourself motivated. Think of how you had done well in the past and affirm daily to yourself that it is possible to overcome this. Eat healthy , protein rich foods, get good amount of sleep and some physical exercise daily.
See a Psychiatrist as soon as possible.
All the best!
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.